"My experience with hrt"

About: St George's Hospital (Tooting) / Gynaecology St Helier Hospital / Gynaecology

(as the patient),

I have been on HRT patches evorel 50 for 3 weeks, the hot flushes have stopped, I was having problems with sleep this is still as bad, the patches make me extremely tired but just cant sleep.

It has had a major effect on my gastro problems though has acid reflux for over 5 years and completely cured it. I just want to know if its normal for the tiredness feeling and if it passes.

I have also now regained my libido which is amazing. I had a partial hysterectomy in 2013 ovaries remained and started to hit perimenopause last year, my Dr suggested I go in patches. Any advice be great thanks xx

Do you have a similar story to tell? Tell your story & make a difference ››

Responses

Response from St George's Healthcare NHS Trust

St. George's Hospital's Patient Advice and Liaison Service (PALS) is available to put you in touch with someone who can help with your questions, if you are under a consultant at the hospital. If your GP has prescribed the patches, your GP would be able to investigate your concerns.

PALS is available by telephone on 020 8725 2453 or by email on pals@stgeorges.nhs.uk.

  • {{helpful}} of {{total()}} people think this response is helpful